# SDR ASAA2019012327911

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 24,803 hours, 8,160 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOP WITH VTK AND MAP INDICATION RESTORED AUTOMATICALLY AFTER 3 MIN. GROUNDED - YES. LEFT FMC INOP. ACCOMPLISHED FMCS OP TEST PER B737-900 AMM 34-61-00. NO FAULTS NOTED.
